MathSciNet Relay Station
MathSciNet bibliographic data
MR1158763 (93d:34004) 34A20 (34A12 34B30)
Fokas, A. S.; Zhou, Xin On the solvability of Painlevé ${\rm II}$ and ${\rm IV}$. Comm. Math. Phys. 144 (1992), no. 3, 601–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement